Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 65, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 9, 2007, 3:27 PM CDT for Crockett County, Schleicher County, Sutton County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2007, 3:27 PM CDT (20:27 UTC)
- Expired
- May 9, 2007, 4:15 PM CDT
- In force
- 48 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Crockett County, TX, Schleicher County, TX, Sutton County, TX
The radar
The San Angelo radar (KSJT), 79 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 3:48 PM CDT | TORNADO | 11 Wnw Sonora, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 092027 TORSJT TXC105-413-435-092115- /O.NEW.KSJT.TO.W.0065.070509T2027Z-070509T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 327 PM CDT WED MAY 9 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN SCHLEICHER COUNTY IN SOUTHWEST TEXAS... EAST CENTRAL CROCKETT COUNTY IN SOUTHWEST TEXAS... NORTHWESTERN SUTTON COUNTY IN SOUTHWEST TEXAS... * UNTIL 415 PM CDT * AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTHWEST OF I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 9 MILES EAST OF OZONA...MOVING NORTHEAST AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 330 PM CDT... THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 400 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND TORRENTIAL RAINFALL. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3093 10123 3059 10112 3059 10069 3096 10070 $$
3 follow-up statements
000 WWUS54 KSJT 092048 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 348 PM CDT WED MAY 9 2007 TXC105-413-435-092115- /O.CON.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/ SCHLEICHER TX-CROCKETT TX-SUTTON TX- 348 PM CDT WED MAY 9 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHWESTERN SUTTON...EAST CENTRAL CROCKETT AND SOUTHWESTERN SCHLEICHER COUNTIES... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 18 MILES EAST OF OZONA... MOVING NORTHEAST AT 10 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 415 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3093 10123 3059 10112 3059 10069 3096 10070 $$
000 WWUS54 KSJT 092054 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 354 PM CDT WED MAY 9 2007 TXC105-413-435-092115- /O.CON.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/ SCHLEICHER TX-CROCKETT TX-SUTTON TX- 354 PM CDT WED MAY 9 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHWESTERN SUTTON...EAST CENTRAL CROCKETT AND SOUTHWESTERN SCHLEICHER COUNTIES... AT 350 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 12 MILES NORTHWEST OF SONORA...MOVING NORTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 400 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3093 10123 3059 10112 3059 10069 3096 10070 $$
000 WWUS54 KSJT 092107 RRA SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 406 PM CDT WED MAY 9 2007 TXC105-092116- /O.CAN.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/ CROCKETT TX- 406 PM CDT WED MAY 9 2007 ...THE TORNADO WARNING FOR CROCKETT COUNTY IS CANCELLED... THE TORNADIC THUNDERSTORM HAS EXITED CROCKETT COUNTY...SO THE TORNADO WARNING HAS BEEN CANCELLED FOR CROCKETT COUNTY. A TORNADO WARNING REMAINS IN EFFECT OFR SCHLEICHER AND NORTHERN SUTTON COUNTIES. LAT...LON 3093 10095 3059 10096 3059 10069 3096 10070 $$ TXC413-435-092115- /O.CON.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/ SCHLEICHER TX-SUTTON TX- 406 PM CDT WED MAY 9 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHWESTERN SUTTON AND SOUTHWESTERN SCHLEICHER COUNTIES... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES SOUTH OF THE INTERSECTION OF US-190 AND RANCH ROAD 1828...OR ABOUT 13 MILES SOUTHWEST OF ELDORADO...MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR ELDORADO BY 420 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3093 10095 3059 10096 3059 10069 3096 10070 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 3:04 PM CDT, 23 minutes earlier.
Area forecast discussion, May 9, 3:04 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 304 PM CDT WED MAY 9 2007 THIS AFTERNOON...UPPER LEVEL LOW OVER NM. SW FLOW IN THE UPPER LEVELS OVER WC TX. IN THE LOWER LEVELS STATIONARY SURFACE BOUNDARY ACROSS WRN BOUNDARIES OF CWA. THIS UPPER LOW WILL SLOWLY MOVE ACROSS WC TX TONIGHT INTO THU. BY FRI MORNING...LOW IS PROGGED TO MOVE ACROSS SE TX COAST...INTO OPEN GULF BY FRI NIGHT. AS UPPER LOW MOVES ACROSS CWA...WILL INTERACT W/ SURFACE BOUNDARY. UPPER JET MAX OF 80-90KTS ACROSS SRN PARTS OF THE CWA TONIGHT INTO THU WILL AIDE IN ENHANCING CONVECTION. WILL CONTINUE FLASH FLOOD WATCH THROUGH 7AM FOR ONGOING AND CONTINUED EXPECTED CONVECTION TONIGHT. AS UPPER LOW MOVES SE. WILL SE POPS LOWER AS WE MOVE INTO FRI/SAT TIME FRAME W/ ONLY MINOR CHANCES FOR RAINFALL...MAINLY DAYTIME AND EVENING WITH HEATING. THINGS BEGIN TO DRY OUT BY THE LATTER HALF OF THE WEEKEND THROUGH THE REMAINDER OF THE FORECAST ACROSS WC TX... AS AN UPPER RIDGE SETS UP ACROSS THE MIDDLE PART OF THE U.S. .PRELIMINARY POINT TEMPS/POPS... ABILENE 56 75 59 80 / 70 40 20 20 SAN ANGELO 57 80 57 81 / 60 30 10 20 JUNCTION 59 80 56 81 / 70 40 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE- MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. && 11
Hazardous weather outlook, May 9, 2:28 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT WED MAY 9 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MUCH OF WEST CENTRAL TEXAS THROUGH TONIGHT. A FEW OF THESE STORMS MAY BRIEFLY REACH SEVERE LEVELS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. HOWEVER...THE MAIN THREAT WILL CONTINUE TO BE VERY HEAVY RAINFALL. WITH ANOTHER 1 TO 2 INCHES OF RAINFALL POSSIBLE BY THURSDAY MORNING...AND WITH THE SOILS ALREADY SATURATED BY THE RAINS FROM THE LAST WEEK... FLOODING OF LOW LYING AREAS WILL REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF WEST CENTRAL TEXAS THROUGH THURSDAY AND PERHAPS INTO FRIDAY AS WELL. HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 9, 11:11 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 AM CDT WED MAY 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TORNADO 7 NW THROCKMORTON 33.25N 99.26W
05/08/2007 THROCKMORTON TX STORM CHASER
STORM CHASE TOUR GROUP REPORTS TORNADO NORTHWEST OF
THROCKMORTON BETWEEN 554 PM AND 556 PM. TORNADO BECAME
RAIN-WRAPPED AFTER 556 PM.
&&
PMCCULLOSpecial weather statement, May 9, 12:02 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1202 PM CDT WED MAY 9 2007 TXZ076-078-091800- CROCKETT TX-SUTTON TX- 1202 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT FOR CROCKETT AND SUTTON COUNTIES... AT NOON CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 12 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973...OR ABOUT 15 MILES NORTH OF JUNO...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... HIGHWAY 163 ABOUT 20 MILES SOUTH OF OZONA AT 1220 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 1:01 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 101 PM CDT WED MAY 9 2007 TXZ076-078-091900- CROCKETT TX-SUTTON TX- 101 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR CROCKETT AND SUTTON COUNTIES... AT 1256 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 23 MILES WEST OF SONORA...OR ABOUT 20 MILES SOUTHEAST OF OZONA...MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 125 PM CDT THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 140 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:14 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 214 PM CDT WED MAY 9 2007 TXZ113-114-127-128-092015- SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX- 214 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES... AT 212 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF ALBANY...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER THE SOUTH PART OF ABILENE...MOVING NORTH AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ABILENE THROUGH 240 PM CDT... ALBANY BY 225 PM CDT... FORT GRIFFIN BY 315 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:18 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 218 PM CDT WED MAY 9 2007 TXZ076-092015- CROCKETT TX- 218 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR CROCKETT COUNTY... AT 216 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 27 MILES SOUTHWEST OF OZONA...OR ABOUT 23 MILES SOUTHEAST OF SHEFFIELD...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 225 PM CDT THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 310 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 3:07 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 307 PM CDT WED MAY 9 2007 TXZ099-114-128-092100- THROCKMORTON TX-SHACKELFORD TX-CALLAHAN TX- 307 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT FOR THROCKMORTON...SHACKELFORD AND CALLAHAN COUNTIES... AT 305 PM CDT...STRONG THUNDERSTORMS CONTINUED TO DEVELOP ACROSS THE EASTERN BIG COUNTRY. THE STRONGEST STORM WAS LOCATED NEAR PUTNAM ...OR ABOUT 12 MILES WEST OF CISCO...MOVING NORTH AT 20 MPH. * THIS STRONG THUNDERSTORM WILL BE NEAR... MORAN BY 335 PM CDT US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 400 PM CDT ANOTHER STRONG STORM ABOUT 15 MILES NORTH OF ALBANY...NEAR THE SHACKELFORD AND THROCKMORTON COUNTY LINE. BOTH OF THESE STORMS HAVE SHOWN SOME WEAK ROTATION AT TIMES AND HAVE PRODUCED FUNNEL CLOUDS AT TIMES. IN ADDITION...PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE ALSO LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 39 min |
| May 9, 10:54 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 66 min |
| May 9, 2:22 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 23 min |
| May 9, 2:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 9, 2:46 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 9, 2:55 PM CDT | Tornado Warning | SJT | Crockett | 35 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 60 min |
| May 9, 3:39 PM CDT | Tornado Warning | SJT | Shackelford, Throckmorton | 36 min |
| May 9, 3:56 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 64 min |
| May 9, 4:13 PM CDT | Flash Flood Warning | SJT | Schleicher, Sutton | 3 hr |
| May 9, 4:14 PM CDT | Tornado Warning | SJT | Throckmorton | 46 min |
| May 9, 4:35 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 40 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher, Sutton | 64 min |
| May 9, 5:20 PM CDT | Tornado Warning | SJT | Menard | 40 min |
| May 9, 5:37 PM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| May 9, 5:48 PM CDT | Flash Flood Warning | SJT | Callahan, Shackelford | 3 hr |
| May 9, 5:53 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 52 min |
| May 9, 6:01 PM CDT | Flash Flood Warning | SJT | Kimble, Menard | 6 hr |
| May 9, 6:17 PM CDT | Tornado Warning | SJT | McCulloch, Mason, Menard | 43 min |
| May 9, 6:34 PM CDT | Flash Flood Warning | SJT | Menard | 4 hr |
| May 9, 6:34 PM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Mason, San Saba | 4 hr |
| May 9, 6:48 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 42 min |
| May 9, 6:57 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 48 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.